# SDR ASAA2013030194035

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 27,469 hours, 8,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NR 78233001, STEP 7, PG 5, BATTERY PACKS FAILED.  EMERGENCY LIGHTS EXTINGUISHED EARLY.  R & R BATTERY PACKS IAW MM 33-51-06-960-805.
